Open Access
Translator Disclaimer
2010 The Picard group of $\mathscr M_{1,1}$
William Fulton, Martin Olsson
Algebra Number Theory 4(1): 87-104 (2010). DOI: 10.2140/ant.2010.4.87

Abstract

We compute the Picard group of the moduli stack of elliptic curves and its canonical compactification over general base schemes.

Citation

Download Citation

William Fulton. Martin Olsson. "The Picard group of $\mathscr M_{1,1}$." Algebra Number Theory 4 (1) 87 - 104, 2010. https://doi.org/10.2140/ant.2010.4.87

Information

Received: 15 May 2009; Revised: 30 September 2009; Accepted: 30 November 2009; Published: 2010
First available in Project Euclid: 20 December 2017

zbMATH: 1198.14010
MathSciNet: MR2592014
Digital Object Identifier: 10.2140/ant.2010.4.87

Subjects:
Primary: 14D22
Secondary: 14D05

Keywords: moduli spaces , Picard group , stacks

Rights: Copyright © 2010 Mathematical Sciences Publishers

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.4 • No. 1 • 2010
MSP
Back to Top